# SDR GLBA2017110900691

- Difficulty date: November 6, 2017
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 45,688 hours, 53,713 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 10620011108
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT THERE WAS A FUEL LEAK FROM LEFT WHEEL WELL ONTO THE LEFT OUTBOARD MAIN TIRE,  A DROP EVERY 5 SECONDS.  R & R THE HOSE WITH SERVICEABLE ONE IAW 28-20-00, LEAK CHECKED GOOD.
